# SDR USAASA04015

- Difficulty date: February 14, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE EMERGENCY LIGHT WAS INOPERATIVE AT SEAT ROW 21 LT.  MAINTENANCE REPLACED THE SEAT HARNESS.  OPERAITONALLY CHECKS OK.  (M)
